# SDR AUS20030279

- Difficulty date: February 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Part time: 50,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INTERNAL SKIN REINFORCING STRAP LOCATED ON THE AFT SIDE OF FUSELAGE FRAME AT STA 1090 BETWEEN STRINGERS 26RT AND 27RT CONTAINED LEVEL 2 CORROSION. FOUND DURING CPCP INSPECTION IAW C53-111-01.
